Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Mensturation delay with birth control, what can be the consequences ?

I wnt to delay my periods, and i will take primolute for that, but can i also take birth control pill along with primolute? what can be the consequences? plzz help
Asked On : Sat, 20 Feb 2010
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. Primolut is a progesterone pill.. these pills can also act as a minipill which is a contraceptive pill, when used as one pill a day for not 28 days.. So I guess, if you are using primulut N three tablets a day for 10 to 14 days, then you may use the minipills one tablet a day for the next 14days so as to complete the birth control shedule.... Consult with your doctor if that is  ok before trying this and if it can be done on long term basis, as I have less knowledge on this...

Answered: Sun, 21 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor